# SDR AMTA200600281

- Difficulty date: April 17, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- Engine: Ge CFM56*
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Hmu
- Part number: 1853M56P08
- Part serial: BECW2541
- Condition: Fluctuates
- Location: Nr 1 Engine
- Part time: 13,949 hours, 6,895 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

AFTER 10 MINUTES OF NORMAL GROUND OPS NR 1 ENG WOULD NOT ACCELERATE WITH THROTTLE MOVEMENT AND FLAME OUT.  REMOVED AND REPLACED HMU IAW AMM. LEAK CHECK NORMAL.  OPS CHECK NORMAL.
